Format

Send to

Choose Destination
Australas J Dermatol. 2019 Feb 7. doi: 10.1111/ajd.12998. [Epub ahead of print]

Intravenous immunoglobulin G use in patients with chronic inflammatory demyelinating polyneuropathy: An uncommon cause of drug-induced discoid lupus erythematosus.

Author information

1
Department of Dermatology, Temple University Hospital, Philadelphia, Pennsylvania, USA.
2
Department of Dermatology and Cutaneous Biology, Thomas Jefferson University, Philadelphia, Pennsylvania, USA.

Abstract

Drug-induced chronic cutaneous lupus erythematosus, or drug-induced discoid lupus erythematosus, is a rare cutaneous phenomenon. Various medications have been associated with drug-induced discoid lupus erythematosus including fluorouracile agents, especially tegafur and uraciltegafur, and TNF-α antagonists such as infliximab or etanercept. Recent literature has described a case series of six patients receiving IgG immunoglobulin for chronic inflammatory demyelinating polyneuropathy with subsequent presentations of discoid lupus erythematosus. We present a patient with chronic inflammatory demyelinating polyneuropathy who developed discoid lupus erythematosus secondary to IgG immunoglobulin.

KEYWORDS:

discoid lupus erythematosus; drug reaction; medical education

PMID:
30734274
DOI:
10.1111/ajd.12998

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center